# SDR QXEA0300416

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,005 hours, 2,190 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2467 CHIMNEY IN FORWARD CARGO COMPARTMENT HAS SOME BROKEN MESH.  REMOVED AND REPLACED CHIMNEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
